Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Un lemme de déplacement pour les zéro-cycles sur les fibrations en coniques (appendice à l’article de J.-L. Colliot-Thélène)


Authors: E. Frossard and V. Suresh
Journal: J. Amer. Math. Soc. 13 (2000), 125-127
MSC (1991): Primary 14C15; Secondary 14C25
DOI: https://doi.org/10.1090/S0894-0347-99-00319-7
Published electronically: September 29, 1999
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J.-L. Colliot-Thélène, Principe local-global pour les zéro-cycles sur les surfaces réglées, J. Amer. Math. Soc., ce volume.
  • D. F. Coray, Two remarks on the Bertini theorem, tapuscrit (1980).
  • Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • Steven L. Kleiman and Allen B. Altman, Bertini theorems for hypersurface sections containing a subscheme, Comm. Algebra 7 (1979), no. 8, 775–790. MR 529493, DOI https://doi.org/10.1080/00927877908822375
  • P. Salberger, $K$-theory of orders and their Brauer-Severi schemes, Thèse, Université de Göteborg, 1985.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14C15, 14C25

Retrieve articles in all journals with MSC (1991): 14C15, 14C25


Additional Information

E. Frossard
Affiliation: Université de Caen, Campus II, Département de Mathématiques, Laboratoire SDAD, ESA 6081, Boulevard du Maréchal Juin, 34095, B.P. 5186, F-14032 Caen Cédex, France
Email: efrossard@math.unicaen.fr

V. Suresh
Affiliation: School of Mathematics, Tata Institute of Fundamental Research, Homi Bhabha Road, Bombay 400 005, India
Email: suresh@math.tifr.res.in

Received by editor(s): May 29, 1998
Received by editor(s) in revised form: June 17, 1999
Published electronically: September 29, 1999
Article copyright: © Copyright 1999 American Mathematical Society